Opuscula Math. 30, no. 3 (2010), 361-381
http://dx.doi.org/10.7494/OpMath.2010.30.3.361

 
Opuscula Mathematica

Nonlocal impulsive problems for fractional differential equations with time-varying generating operators in Banach spaces

JinRong Wang
YanLong Yang
W. Wei

Abstract. In this paper, we study the existence and uniqueness of the \(PC\)-mild solution for a class of impulsive fractional differential equations with time-varying generating operators and nonlocal conditions. By means of the generalized Ascoli-Arzela Theorem given by us and the fixed point theorem, some existence and uniqueness results are obtained. Finally, an example is given to illustrate the theory.

Keywords: nonlocal conditions, impulsive equations, fractional differential equations, time-varying generating operators, \(PC\)-mild solution.

Mathematics Subject Classification: 34G10, 34G20.

Full text (pdf)

  • JinRong Wang
  • Guizhou University, College of Science, Guiyang, Guizhou 550025, P.R. China
  • YanLong Yang
  • Guizhou University, College of Technology, Guiyang, Guizhou 550004, P.R. China
  • W. Wei
  • Guizhou University, College of Science, Guiyang, Guizhou 550025, P.R. China
  • Received: 2010-02-09.
  • Revised: 2010-03-20.
  • Accepted: 2010-04-08.
Opuscula Mathematica - cover

Cite this article as:
JinRong Wang, YanLong Yang, W. Wei, Nonlocal impulsive problems for fractional differential equations with time-varying generating operators in Banach spaces, Opuscula Math. 30, no. 3 (2010), 361-381, http://dx.doi.org/10.7494/OpMath.2010.30.3.361

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.